ON WEAKLY RICCI SYMMETRIC MANIFOLDS ADMITTING A SEMI-SYMMETRIC METRIC CONNECTION


Demirbag S. A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.4, pp.507-513, 2012 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 4
  • Publication Date: 2012
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.507-513

Abstract

The object of the present paper is to investigate the properties of a weakly Ricci symmetric manifold admitting a semi-symmetric metric connection.